RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2015, Volume 19, Issue 2, Pages 254–269 (Mi adm521)  

RESEARCH ARTICLE

Ultrafilters on $G$-spaces

O. V. Petrenko, I. V. Protasov

Department of Cybernetics, Taras Shevchenko National University

Abstract: For a discrete group $G$ and a discrete $G$-space $X$, we identify the Stone-Čech compactifications $\beta G$ and $\beta X$ with the sets of all ultrafilters on $G$ and $X$, and apply the natural action of $\beta G$ on $\beta X$ to characterize large, thick, thin, sparse and scattered subsets of $X$. We use $G$-invariant partitions and colorings to define $G$-selective and $G$-Ramsey ultrafilters on $X$. We show that, in contrast to the set-theoretical case, these two classes of ultrafilters are distinct. We consider also universally thin ultrafilters on $\omega$, the $T$-points, and study interrelations between these ultrafilters and some classical ultrafilters on $\omega$.

Keywords: $G$-space, ultrafilters, ultracompanion, $G$-selective ultrafilter, $G$-Ramsey ultrafilter, $T$-point, ballean, asymorphism.

Full text: PDF file (362 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 05D10, 22A15, 54H20
Received: 26.06.2015
Revised: 26.06.2015
Language:

Citation: O. V. Petrenko, I. V. Protasov, “Ultrafilters on $G$-spaces”, Algebra Discrete Math., 19:2 (2015), 254–269

Citation in format AMSBIB
\Bibitem{PetPro15}
\by O.~V.~Petrenko, I.~V.~Protasov
\paper Ultrafilters on $G$-spaces
\jour Algebra Discrete Math.
\yr 2015
\vol 19
\issue 2
\pages 254--269
\mathnet{http://mi.mathnet.ru/adm521}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3376354}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000378729000009}


Linking options:
  • http://mi.mathnet.ru/eng/adm521
  • http://mi.mathnet.ru/eng/adm/v19/i2/p254

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:106
    Full text:52
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020